Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 16,     Number 4,     Winter 2008

 

SYMBOLIC COMPUTATION OF EXACT
SOLUTIONS TO KDV EQUATION
ALVARO H. SALAS

Abstract. In this paper we show some exact solutions for the KdV equation. These solutions are obtained by He's exp-function method, which is a powerful tool for solving non- linear differential equations.

 

Download PDF Files
 
(Subscribers Only)

© 2006-2009 Canadian Applied Mathematics Quarterly (CAMQ)